l have hashimot's hypothyroiditis..Dont! get me started on the sweats! mine started when l first went on levo..then l stopped the levo and the sweats stopped to..then l spoke to lyn mynott and she suggested a adrenal stress test..that showed l had no cortisol in the morning..so l needed treatment for my adrenals..l went private and was given Amour thyroid and dhea/pregnenlone for my adrenals..all was fine..then last year l had to come off the armour as there was a supply problem..l was on levo with cynomel (t3) and still the dhea/pregnenalone..l went in to hospital and had a discectomy..all the while from april till august l was in pain and on high doses of morphine. l lost weight (RESULT!)and was hyper with palpitations and the sweats were TERRIBLE! while in hospital for three weeks they said it was the morphine..l came home and felt dreadful..in october l was rushed to A&E with suspected heart attack..WRONG! it was the thyroid meds..l had to reduce them but still the sweats..then stopped them NO SWEATS...it starts in my feet and rises through me with such preasure..l feel like l will explode..all day and throughout the night it doesn't stop..l sweat when l eat..l sweat when l put my hands in hot water to wash up.l sweat in the shower l cant get dry..l put a top on as l am cold then l sweat and fry! also have what l would think are the change sweats.this is different to my exploding sweats..l feel my self flushing on my face and neck for a minute( these are no problem and just pass).in desperation in september l went to see dr peatfield..he says l am toxic..as the t4 isnt converting to T3 and the surpluse rushes around in your blood and causes the sweats..l have stopped my armour and dhea/pregnenalone and should be now on 20mcg of hydro cortisone ,having worked up from 5mcg over 4weeks ..BUT lm on week 5 and still only taking 1 1/4 mcg hydro cortisone every 2-3 days as when l take it the sweats are worse and my heart beats so fast and l become hyper( hyper l asume is correct as l am not taking medication)...l was advised to get some natural progesterone( l am that age) to help BUT two days in and my face swelled up and my eyes were like slits! so l have stopped ..
l am am obviously very hypo at the mo as l am not taking thyroid meds..BUT my hands,wrists,feet and ankles ache so..and l get sharpe pains..my legs are painful and its hard to walk..my shoulders are painful l cant bare my bra straps to dig in..and my neck is also painful..my blood preasures very low and my hands/feet are freezing..( even throughout the sweats!( its mad)
when l was on the dhea/pregnenalone my mood was good.when l stopped l became low and teary..l was taking these tablets every three days( because of the reactions l was having ) so l was in a circle of high then low..l know a lot of people are prescrbed anti depresents..but knowing how l feel on and off the dhea l really believe that it is hormonal and the dhea can help with the low feeling without the antidepresents..( l havent ever taken these).
As a something else l have had a rash on my face since april l react to sun light and my thumbs keep popping out of the joints.and have had different rashes all summer.( if l were a horse they would of put me down by now!)
my Dr thinks l have lupus..l have had blood tests and now await an appointment for st thomas's hospital lupus clinic..all the symptoms seem to cross over..the pains are linked to both lupus and hypo..sorry for the rant but thats whats happening with me..!! ..l was sitting here VERY HOT when your question popped up .l bet you wished you hadn't asked..l hope you cool down very soon..best wishes x.